Jump to content

Joy is gone


Recommended Posts

I'm miserable.  Don't want to be around anyone, family or friends or myself!  I use to smile easily but there is no smiles anywhere to be found.  I use to enjoy so much.  Now I have a difficult time enjoying anything - not even books, computer, tv, movies.  I don't know if I can continue on like this.  My husband does not understand...I don't understand.  I feel like the spark for life I had was erased.  Physically I feel like I'm ready to jump out of my skin...jittery and I'm dizzy and feel like I'm going to fall.  I'm embarrassed to say I'm thinking of going back on xanax.... :-[

Please help if you can. 

Link to comment
Share on other sites

there is so many wonderfull therapies now if you have got off xaxax then i would suggest seek alternate therapies.... there are benzo support groups and phycologists that specialise in this... i am not off benzos yet and weening now as we speak, but nothing in this world would let me put that poison back in my system...

benzos only give us a quick fix and put things on hold and is it really living any way....    Zoloft is an anti depressant and i take lexapro which i want off too but one step at a time.. I also am not living life, staying in bed  not surviving well, but there has to be something more than just a pill...I am sorry you are going through such a hard time...

Link to comment
Share on other sites

Wow I am so very sorry I mean that so much!!! :'(

 

This was really tuff for me as well...I had seemed to lose all JOY in all things

omg I forgot about this part wow how could I ?

At 1 point I remember thinking and telling my mom...the lights gone in my eyes and I feel like my spirits fadeing... :(

 

Geez what a saddness..Ok fast foward now to month 7 for me..

As soon as my relentless sxs eased up and I recieved that window that

never truely shut...JOY returned and I started to laugh and notice all the

things again that I enjoy so very much all of it..Hang in there this all comes back

your not lost this is part of w/d that is very hard at the time but returns and even better.. :yippee:...Pls hang on and know u will heal and get better for sure

 

your friend Jenny

 

BTW..I am now 13 months free and the lights back in my eyes... :)

Link to comment
Share on other sites

Dear genuine and Jenny,

Thank you for your remarks.  Genuine what therapies are you talking about?  I haven't heard of any.  Where do I find out about them? 

 

Jenny congratulations on being 13 months free.  I appreciate your words.  You are very strong to make it so far.  I'm glad that your light and joy returned to you.  Your post actually made me cry and I haven't felt emotion like that in a while.  Your remarks help me feel like there could be hope for me. 

Link to comment
Share on other sites

You sound like me a few months ago. I had incredible apathy and wanted nothing to do with the outside world, my family, even my dog at times, it is so draining. This drug seems to have zapped our being. It does pass, it really does. I know right now it doesn't seem like things will ever get better, but the joy comes back, wait for it, it will return better than before. 
Link to comment
Share on other sites

Thank you Star.  It's reassuring to hear that feeling happy will return.  This is a dreadful feeling. 
Link to comment
Share on other sites

[58...]

Joy may be gone at the time, but when it returns.. it will return ten fold.

 

Hang in there  :thumbsup:

 

S#

Link to comment
Share on other sites

Toward the end of my time on clonazepam I still had a little tiny bit of spark left but WD killed that for me for a few months. I couldn't find happiness in ANYTHING. It's all starting to come back though. Just takes time.
Link to comment
Share on other sites

FloridaGuy & Sigma - thank you for your comments.

 

I have always thought I was a possitive person but this really has knocked my feet out.  didn't get to sleep until 4am - guess I should be grateful I got to sleep.  I feel like a whimp when others have it so much worse. 

Link to comment
Share on other sites

As the months and years rolled on while I was on clonazepam I didn't realize how negative and miserable I had become. It's one of those things that happens so slowly you don't realize what is happening to you. I can only imagine what my friends thought of me.

 

The negativity during WD was even worse. The pessimism went from "glass half empty" to "there's nothing in the glass" and the negativity was at a point where I was convinced that anything bad that could happen to me would. I even resolved myself to be ok with that. I think that was the only thing that got me through.

Link to comment
Share on other sites

Funny, I was just thinking the same thing....that I don't feel

a whole lot of joy in my life anymore. I have a new grandson---

sweet, loving little kitties, a beautiful daughter, a good paying

job, some decent friends and it all feels blah to me alot of the

time.

 

My sister who rarely is in my area, visited the other night, and

while I adore  her, I couldn't wait for her to leave, as making

dinner, cleaning the house beforehand, etc. ---- and being

"on" emotionally with her was so very, very exhausting to me.

This just plain stinks! I usually feel so happy just being

around her. I wonder how we come across to others....do they

pick up on us being in such a bad way? Probably. I guess the

old adage is what we have to hold onto----that is that the

cure for all this is the "tincture of time".

Link to comment
Share on other sites

×
×
  • Create New...